Alert archive / New Mexico / Red Flag Warnings in 2019

Red Flag Warning 7, NWS El Paso, TX

April 10, 2019El Paso County, Hudspeth County, Texas; 7 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Apr 10, 2019, 7:16 AM MDT for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Apr 11, 2019, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 10, 2019, 7:16 AM MDT (13:16 UTC)
In effect from
Apr 11, 2019, 12:00 PM MDT
Expired
Apr 11, 2019, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3973 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS84 KEPZ 101316
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
716 AM MDT Wed Apr 10 2019

...Critical Conditions Today and Thursday Afternoon...

.Strong winds will combine with the very low relative humidity 
values to create extremely critical fire weather conditions 
throughout the day on Wednesday and Thursday afternoon. Late this
morning we will see winds of 25 to 35 mph and then by the 
afternoon hours on Wednesday, winds will increase to 35 to 45 mph 
with wind gusts greater than 60 mph possible. Winds will slowly 
decrease after sunset this evening. Wind will increase again 
Thursday afternoon to 20 to 30 mph, with gusts over 35 mph. 
Minimum RH both days will drop into the single digits to low 
teens. 

NMZ111-112-TXZ055-056-110400-
/O.NEW.KEPZ.FW.W.0007.190411T1800Z-190412T0200Z/
/O.CON.KEPZ.FW.W.0006.190410T1600Z-190411T0400Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
716 AM MDT Wed Apr 10 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONES 111 AND 112 IN NEW MEXICO AND 
FIRE WEATHER ZONES 055 AND 056 IN TEXAS... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR 
STRONG WINDS AND LOW RELATIVE HUMIDITY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 10 AM to 10 PM
MDT today. 

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 8 PM
MDT Thursday. 

* AFFECTED AREA... Fire weather zone 111. Fire weather zone 112. 
  Fire weather zone 055. Fire weather zone 056. 

* WIND...West to southwest winds will increase to 30 to 40 mph
  with gusts to 60 mph on Wednesday. Expect westerly winds on
  Thursday afternoon to be 20 to 30 mph, with gusts over 35 mph.

* HUMIDITY...6 to 12 percent Wednesday and Thursday afternoons.

* HIGHEST THREAT...Areas east of the Continental Divide will have
  the most extreme conditions by Wednesday and Thursday afternoons.
 
* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ110-113-110400-
/O.CON.KEPZ.FW.W.0006.190410T1600Z-190411T0400Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
716 AM MDT Wed Apr 10 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES FOR FIRE WEATHER ZONES 110 AND 113 IN NEW MEXICO...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 10 AM to 10 PM
today.

* AFFECTED AREA...Fire weather zone 110. Fire weather zone 113. 

* WIND...West to southwest winds will increase to 30 to 40 mph
  with gusts to 60 mph today.

* HUMIDITY...6 to 12 percent. 

* HIGHEST THREAT...The Sacramento Mountains will experience the
  most extreme conditions this afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
2 follow-up statements
741 
WWUS84 KEPZ 110412
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1012 PM MDT Wed Apr 10 2019

...Critical Conditions Thursday Afternoon...

.Strong winds will combine with the very low relative humidity
values to create critical fire weather conditions Thursday 
afternoon. Winds will increase again Thursday afternoon to 20 to 
30 mph, with gusts over 35 mph. Minimum RH will drop into the 
single digits to low teens.

NMZ111-112-TXZ055-056-111215-
/O.EXP.KEPZ.FW.W.0006.000000T0000Z-190411T0400Z/
/O.CON.KEPZ.FW.W.0007.190411T1800Z-190412T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
1012 PM MDT Wed Apr 10 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 055, 056, 111, AND 112.

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 8 PM
MDT Thursday.

* AFFECTED AREA... Fire weather zone 111. Fire weather zone 112. 
  Fire weather zone 055. Fire weather zone 056. 

* WIND...West to southwest winds will be around 20 to 30 mph on
  Thursday afternoon.

* HUMIDITY...6 to 12 percent Thursday afternoons.

* HIGHEST THREAT...Areas east of the Continental Divide will have
  the most extreme condition Thursday afternoons.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NMZ110-113-110515-
/O.EXP.KEPZ.FW.W.0006.000000T0000Z-190411T0400Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
1012 PM MDT Wed Apr 10 2019

...RED FLAG WARNING HAS EXPIRED FOR FOR FIRE WEATHER ZONES 110 
AND 113...


$$

Rogash
765 
WWUS84 KEPZ 111237
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
637 AM MDT Thu Apr 11 2019

...Critical Fire Weather Conditions This Afternoon...

.Strong winds will combine with very low relative humidity values
to create critical fire weather conditions this afternoon. Winds 
will increase to 20 to 30 mph, with gusts over 35 mph. Minimum RH
will drop into the single digits to low teens.

NMZ111-112-TXZ055-056-120200-
/O.CON.KEPZ.FW.W.0007.190411T1800Z-190412T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
637 AM MDT Thu Apr 11 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 055, 056, 111, AND 112.
 
THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING, WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT THURSDAY.

* AFFECTED AREA... Fire weather zone 111. Fire weather zone 112. 
  Fire weather zone 055. Fire weather zone 056. 

* WIND...West to southwest winds will be around 20 to 30 mph this 
  afternoon.

* HUMIDITY...6 to 12 percent.

* HIGHEST THREAT...Areas east of the Continental Divide will
  have the most extreme fire weather conditions. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 10, 5:45 AM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 10, 5:45 AM MDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
545 AM MDT Wed Apr 10 2019

.SYNOPSIS...
A strong storm system and Pacific Cold Front will bring very windy
conditions and blowing dust to the area today. Winds have been
affecting the east slopes of the Franklin and Organ Mountains
through the night, and will quickly increase across the wider area
after sunrise. Peak winds this afternoon will range from 50 to 55
mph in far southwestern New Mexico, with 60 to 70 mph gusts east
common east of the Continental Divide. A few stronger gusts over
70 mph will be possible east of area mountain ranges and up in the
Sacramento Mountains. Difficult to dangerous driving conditions
will result, along with possible damage to trees, power lines,
and structures. Cooler temperatures will arrive with this system,
and linger through Saturday. A second storm system will bring
increasing clouds to the area late Friday and Saturday, with a few
showers possible in the Gila Region and Sacramento Mountains.
Warmer temperatures will return Sunday and early next week.

&&

.DISCUSSION...
Our closed upper low is presently centered over Utah this morning,
with a strong vortmax moving across central Arizona. Winds aloft
have been steadily increasing, with South Franklin Peak gusting as
high as 57 mph in the past hour. So far, wind gusts in El Paso
have been confined close to the east slopes of the Franklins.
Three sites near the US-54 corridor have gusted over 50 mph since
midnight, while 28 knots is all we have mustered at the airport
(KELP). In the Sacramento Mountains, winds have been quieter at
observing sites, with gusts in the 35 to 40 mph range even at the
more exposed sites like Sunspot and Apache Point.

Everything still looks to be on track for a higher-end wind event
over much of the area today, with deep mixing tapping into 50 to
60 knot winds in the 700-650 mb layer. The wind maximum at 700 mb
looks to focus itself from the Sacramento Mountains WSW into
El Paso and southern Dona Ana Counties between 21-24Z. Still think
we will see a few peak gusts over 70 mph east of the Organs and
Franklins, and in exposed areas of the Sacramento Mountains.

With widespread blowing dust expected, a Dust Advisory seemed wise
for the lowlands today. Went with 9 AM to 9 PM to match up with
the Wind products, though the worst conditions will be this
afternoon. There's always a bit of guess work with dust. But a
wind direction of 260-270 isn't ideal for bringing dust from the
most active source regions into ELP. Nevertheless, localized
areas of Dust Storm Warning criteria may be met during the mid and
late afternoon, especially in the vicinity of Lordsburg Playa, and
perhaps parts of Luna County. Short-term, polygon-based Dust
Storm warnings will be issued if needed.

Boosted temperatures up a bit east of the Rio Grande, considering
a recent (or longer term?) trend for guidance to underestimate
high temps in a strong west wind scenario, even with a frontal
passage expected around 11 AM at ELP. Hourly temperatures were
edited to reflect an atypical diurnal trend with the FROPA.

Cooler temperatures will persist in the days ahead, with highs in
the upper-60s to around 70 tomorrow and Friday across the
lowlands.

As mentioned yesterday, a nice longwave trough carves out behind
this system across much of the western CONUS. This will allow a
second shortwave trough to drop into southern California by Friday
morning. The system looks to be a bit moisture-starved, but some
scattered showers are still a good bet across the northern
counties, and especially the Gila Region and Sacramento Mountains,
late Friday through Saturday.

Ridging will bring near-normal temperatures back to the area
on Sunday, with 80s returning for Monday and Tuesday. Another
strong trough may bring windy conditions back to the area for
next Wednesday.

&&

.AVIATION...
For El Paso... winds have been stubbornly staying close to the
east slopes of the Franklin Mountains overnight, with several
unofficial obs sites recording gusts over 45 knots in northeast El
Paso, while much lighter winds have persisted at KELP. 12Z RAOB
shows 30-35 knots at 1000 ft AGL, with 50 knots at 5,000 feet.
Will keep a TEMPO for wind gusts through about 14Z, after which
mixing should bring gusts down to the surface more consistently.

Still expect peak gusts around 55 knots during the mid-afternoon,
with significant visibility reductions (1SM to 3SM) in Blowing
Dust. Wind direction (250-270) during peak winds is not ideal for
advecting in dust from the most active source regions, but the
expected strength of the winds should loft plenty of dust of more
local origin.

Denser dust is possible at DMN given the due west winds this
afternoon.

Winds will slowly diminish this evening, with east-slope areas,
including KELP, holding onto gusts over 30 knots until a little
after midnight.

&&

.FIRE WEATHER...
Extremely critical fire weather conditions are expected today over
much of the area, with the worst combination of strong winds and
low humidity expected east of the Continental Divide where gusts
of 55 to 60 mph at the 20-foot level are expected this afternoon,
along with single-digit RH values. Cooler temperatures will move
into the area today as a cold front pushes east of the Rio Grande
by midday.

Temperatures will range from 8 to 12 degrees below normal on
Thursday. Despite the cooler temperatures, RH values will drop to
around 9 to 12 percent across the lowlands despite the cooler
temperatures. Critical thresholds may be reached again as west-
northwest winds increase to around 20-25 mph at the 20-foot level
yet again.

A second storm system will arrive late Friday and Saturday,
bringing a chance for precipitation, mainly to the Gila Region and
Sacramento Mountains. But even in those locations, total
precipitation amounts will be light.

Temperatures will warm back up above normal early next week, with
another wind event possible on Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 80  52  70  46 /   0   0   0   0
Sierra Blanca           83  45  68  39 /   0   0   0   0
Las Cruces              72  42  68  40 /   0   0   0   0
Alamogordo              75  43  66  40 /   0   0   0   0
Cloudcroft              51  26  45  27 /   0   0   0   0
Truth or Consequences   67  41  66  42 /   0   0   0   0
Silver City             56  34  58  38 /   0   0   0   0
Deming                  69  37  67  36 /   0   0   0   0
Lordsburg               65  35  67  38 /   0   0   0   0
West El Paso Metro      77  50  69  47 /   0   0   0   0
Dell City               83  45  72  39 /   0   0   0   0
Fort Hancock            88  49  73  43 /   0   0   0   0
Loma Linda              75  43  65  42 /   0   0   0   0
Fabens                  83  49  71  45 /   0   0   0   0
Santa Teresa            76  46  68  43 /   0   0   0   0
White Sands HQ          74  48  68  47 /   0   0   0   0
Jornada Range           73  40  67  40 /   0   0   0   0
Hatch                   71  39  68  39 /   0   0   0   0
Columbus                72  42  69  41 /   0   0   0   0
Orogrande               76  43  68  40 /   0   0   0   0
Mayhill                 62  34  56  31 /   0   0   0   0
Mescalero               60  32  54  31 /   0   0   0   0
Timberon                60  29  53  28 /   0   0   0   0
Winston                 58  29  58  26 /   0   0   0   0
Hillsboro               63  36  64  38 /   0   0   0   0
Spaceport               71  38  66  38 /   0   0   0   0
Lake Roberts            55  27  57  27 /   0   0   0   0
Hurley                  59  33  61  35 /   0   0   0   0
Cliff                   62  30  63  30 /   0   0   0   0
Mule Creek              58  32  60  31 /   0   0   0   0
Faywood                 61  35  61  38 /   0   0   0   0
Animas                  67  39  68  39 /   0   0   0   0
Hachita                 68  36  67  36 /   0   0   0   0
Antelope Wells          69  39  69  39 /   0   0   0   0
Cloverdale              63  36  64  41 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Warning until midnight MDT tonight for NMZ413>416.

     Blowing Dust Advisory from 9 AM this morning to 9 PM MDT this
     evening for NMZ403>413-417.

     Red Flag Warning from 10 AM this morning to 10 PM MDT this
     evening for NMZ110>113.

     High Wind Warning from 9 AM this morning to 9 PM MDT this
     evening for NMZ402-403-407>412-417.

     Wind Advisory from 9 AM this morning to 9 PM MDT this evening
     for NMZ401-404>406.

TX...High Wind Warning until midnight MDT tonight for TXZ419.

     Blowing Dust Advisory from 9 AM this morning to 9 PM MDT this
     evening for TXZ418>424.

     Red Flag Warning from 10 AM this morning to 10 PM MDT this
     evening for TXZ055-056.

     High Wind Warning from 9 AM this morning to 9 PM MDT this
     evening for TXZ418-420>424.

&&

25-Hardiman

In the hours before

Local storm report, Apr 10, 6:33 AM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
633 AM MDT WED APR 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     NON-TSTM WND GST 15 SSW HACHITA          31.70N 108.34W
04/10/2019  M52 MPH          HIDALGO            NM   MESONET

            ELEV 4291 FT RAWS

0255 AM     NON-TSTM WND GST 5 NE SAN AUGUSTIN PASS  32.47N 106.50W
04/10/2019  M53 MPH          DONA ANA           NM   MESONET

            ELEV 5046 FT WSMR

0300 AM     NON-TSTM WND GST 10 NNE EL PASO          31.89N 106.43W
04/10/2019  M56 MPH          EL PASO            TX   MESONET

            ELEV 3958 FT TCEQ

0301 AM     NON-TSTM WND GST 1 NW WSMR MAIN POST     32.39N 106.49W
04/10/2019  M59 MPH          DONA ANA           NM   MESONET

            ELEV 4318 FT AWS

0320 AM     NON-TSTM WND GST 1 SE WSMR MAIN POST     32.37N 106.47W
04/10/2019  M52 MPH          DONA ANA           NM   MESONET

            ELEV 4190 FT WSMR

0325 AM     NON-TSTM WND GST SAN AUGUSTIN PASS       32.43N 106.57W
04/10/2019  M62 MPH          DONA ANA           NM   MESONET

            ELEV 5902 FT WMSR

0340 AM     NON-TSTM WND GST 9 NNE EL PASO           31.90N 106.42W
04/10/2019  M58 MPH          EL PASO            TX   NWS EMPLOYEE

0350 AM     NON-TSTM WND GST 13 NNE EL PASO          31.94N 106.43W
04/10/2019  M51 MPH          EL PASO            TX   MESONET

            ELEV 4055 FT AWS

0420 AM     NON-TSTM WND GST 1 SE WSMR MAIN POST     32.37N 106.47W
04/10/2019  M54 MPH          DONA ANA           NM   MESONET

            ELEV 4190 FT WSMR

0429 AM     NON-TSTM WND GST SOUTH FRANKLIN PEAK     31.86N 106.49W
04/10/2019  M57 MPH          EL PASO            TX   MESONET

            ELEV 6614 FT CWOP

0437 AM     NON-TSTM WND GST 13 NNE EL PASO          31.94N 106.43W
04/10/2019  M52 MPH          EL PASO            TX   MESONET

            ELEV 4055 FT AWS

0440 AM     NON-TSTM WND GST 11 SW NORTHRUP STRIP    32.80N 106.50W
04/10/2019  M54 MPH          DONA ANA           NM   MESONET

            ELEV 4321 FT WSMR

0540 AM     NON-TSTM WND GST 7 SW NORTHRUP STRIP     32.87N 106.49W
04/10/2019  M58 MPH          DONA ANA           NM   MESONET

            ELEV 4039 FT WSMR

0540 AM     NON-TSTM WND GST 15 SSW HACHITA          31.70N 108.34W
04/10/2019  M53 MPH          HIDALGO            NM   MESONET

            ELEV 4291 FT RAWS

&&

EVENT NUMBER EPZ1900080 EPZ1900081 EPZ1900082 EPZ1900083 EPZ1900084
EPZ1900085 EPZ1900093 EPZ1900086 EPZ1900090 EPZ1900089 EPZ1900091
EPZ1900095 EPZ1900092 EPZ1900094

Hardiman

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:52 AM MDTBlowing Dust AdvisoryEPZEl Paso, Hudspeth16 hr
Apr 10, 1:21 PM MDTBlowing Dust WarningEPZEl Paso, Hudspeth8 hr

Nearby

Red Flag Warnings in New Mexico, 2019Red Flag Warnings in Texas, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.